# SDR UIEA2025030400193

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FROM STA 500+12" AND FROM STA 500C + 12" TO STA 500F STRINGER 26LH WITH CORROSION AROUND SOLID RIVETS DRIVEN HEAD.( PERFORMED PERMANENT REPAIR AT STRINGER 26L FROM STA 500 +6" TO STA 500 +19" IAW B737-800 BCF SRM 53-00-03-02-1 REPAIR 1 FIG 202 AND STRINGER 26L FROM STA 500G +6" TO STA 500G +15" IAW B737-800 BCF SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206. THIS REPAIR IS CATEGORY A. NO FURTHER DEFECTS NOTED. )
